Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 385, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 13, 2023, 8:52 PM MDT for Las Animas County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2023, 8:52 PM MDT (02:52 UTC)
- Expired
- Jul 13, 2023, 9:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 70.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:29 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jul 13, 4:02 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.9 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2015 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -3.8
The text
As transmitted.
862
WUUS55 KPUB 140252
SVRPUB
COC071-140345-
/O.NEW.KPUB.SV.W.0385.230714T0252Z-230714T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
852 PM MDT Thu Jul 13 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Las Animas County in southeastern Colorado...
* Until 945 PM MDT.
* At 851 PM MDT, severe thunderstorms were located along a line
extending from 14 miles east of Model to near Trinchera, moving
southeast at 40 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Branson, Kim, Model and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from
windows.
&&
LAT...LON 3708 10443 3755 10412 3734 10321 3700 10343
3699 10425
TIME...MOT...LOC 0251Z 305DEG 36KT 3732 10397 3712 10408
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KT2 follow-up statements
506
WWUS55 KPUB 140320
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
920 PM MDT Thu Jul 13 2023
COC071-140345-
/O.CON.KPUB.SV.W.0385.000000T0000Z-230714T0345Z/
Las Animas CO-
920 PM MDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...
At 920 PM MDT, severe thunderstorms were located along a line
extending from 19 miles west of Kim to near Branson, moving southeast
at 40 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Branson and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3722 10434 3721 10389 3701 10344 3700 10343
3699 10425 3708 10443
TIME...MOT...LOC 0320Z 305DEG 36KT 3716 10368 3696 10380
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
PS869
WWUS55 KPUB 140344
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
944 PM MDT Thu Jul 13 2023
COC071-140354-
/O.EXP.KPUB.SV.W.0385.000000T0000Z-230714T0345Z/
Las Animas CO-
944 PM MDT Thu Jul 13 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAS ANIMAS
COUNTY WILL EXPIRE AT 945 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.
LAT...LON 3722 10434 3721 10389 3701 10344 3700 10343
3699 10425 3708 10443
TIME...MOT...LOC 0344Z 305DEG 36KT 3703 10345 3683 10357
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:19 PM MDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jul 13, 3:19 PM MDT, 5 hours 33 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 319 PM MDT Thu Jul 13 2023 .SHORT TERM...(This evening through Friday) Issued at 317 PM MDT Thu Jul 13 2023 Key Messages: 1) Scattered severe storms on the plains/I-25 corridor this evening 2) Less in the way of convection on Friday, still a risk of some strong/severe storms far southeast plains Very moist and unstable environment over the eastern plains late this afternoon, with 70 deg dewpoints as far west as La Junta as of 230 pm, leading to surface CAPE in the 3-4k J/KG range, while mixed layer CAPE approaches 3k J/KG. Shear is certainly sufficient for severe storms, with 0-6 km values in the 40-50 kt range. Farther west along I-25 and over the mountains, lower levels have mixed somewhat, with dewpoints in the 30s/40s many locations, though westward moving outflow boundary in ern Pueblo/El Paso Counties will likely bring deep plains instability all the way back to the eastern mountains by 6 pm. Strongest storms so far today have been with surface boundary dropping south of I-70 through Lincoln County, while isolated activity away from surface boundaries has struggled to maintain updrafts due to weak upper forcing and minimal moisture convergence. For the remainder of the afternoon into the evening, looks like there will be 3 main areas to watch, 1) Convection coming south out of east central Colorado into Kiowa/Bent/Prowers Counties into extremely unstable air mass, 2) Strengthening storms over Las Animas/Baca Counties forming along weak surface trough from La Junta to just west of Kim, 3) El Paso/Pueblo Counties, where westward moving outflow may spark some strong/severe storms as it interacts with the higher terrain west of I-25. All 3 areas will see the potential for severe storms with very large (golfballs to baseballs) hail and winds to 70 mph. Still looking at a tornado risk as well, especially with well developed supercell dropping south into the Kiowa and eventually Bent/Prowers counties. Activity may persist well into the evening given extreme instability, especially along any residual boundaries. On Friday, cold front drops south through the plains around midday, reaching the NM border by late afternoon. Severe risk looks limited to fairly small area of the southeast plains ahead of boundary, mainly in Baca/ern Las Animas counties, where instability is greatest. Drier air aloft and increasingly stable air behind the front will limit storm chances elsewhere, and will run with only low pops at most locations behind the front. Cool air arrives late enough that many locations on the plains will approach/slightly exceed 90 degf, while mountains see little cooling as warm and mostly dry conditions persist. .LONG TERM...(Friday night through Thursday) Issued at 317 PM MDT Thu Jul 13 2023 Key Messages: 1) Unsettled weather Friday evening through Saturday evening. 2) Getting Hot MON and TUE 3) Monsoon in the mtns Wed,with more widespread precip Thursday. Friday evening through Saturday evening... Some uncertainty regarding amount/intensity of convection during this period. For now, I am certain that Saturday will be rather cool, with max temps only in the U70s and 80s plains. San Luis Valley may be the warmest location this day with temps around 90. As for precip, the combination of when the disturbances will be pushing through and how stable the plains will be (especially Sat afternoon/evening) is leading to uncertainty of type/intensity of precip. Based on current data, believe overall best chance of precip during this period will be along the plains/mtns interface and possibly along the NM border. For now, thunder of the plains Friday evening does not look all that good and best forcing will already be east of the region. For Saturday, it may simply be too stable over the plains for strong convection. With that said, if we do warm up enough, it could be a late convective show. In addition, some of the precip that develops may last well into the evening/overnite hours both late FRI and late Sat. Sunday... We will be warming up with the the best of any precip down along the southern Sangres. Monday and Tuesday... HOT! Expect 100s along the communities along the lower Ark River valley during these two days, with 90s rest of plains and even the San Luis Valley. Heat Advisories will likely be needed during these two days. Winds should be relatively light so fire wx threat will be minimal. Wednesday... Monsoon returns to the region and expect scattered storms will finally be possible over the higher terrain. Thursday... Thursday may be interesting. Mid level moisture will be over the region, however a cool front with good low level moisture will be advecting in to the low levels. NBM1 viewer guidance is showing some rather healthy qpf these days over the region, so we may have a heavy rain threat develop later in the week. \/Hodanish && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 317 PM MDT Thu Jul 13 2023 At KCOS and KPUB, outflow from convection over the eastern plains was pushing back westward at 2030z, with risk of strong convection at both sites through 03z-05z. Expect storms to be mainly east of both terminals after 05z, though a few models do fire another round of storms in the vicinity of KPUB 07z-08z. Once storms end, winds will weaken and turn to light downslope toward 12z on Fri, which should keep main threat of stratus east of both sites, with VFR conditions expected Fri morning. Cold front drops through the plains midday Fri, with winds turning n-ne 18z-20z. Risk of tsra looks low at both sites on Fri, as deeper moisture is shunted se. At KALS, VFR the next 24 hrs. Weakening convection drifting off the mountains may produce some gusty outflow winds at times into early this evening, then winds become light and skies clear after 03z-5z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...HODANISH AVIATION...PETERSEN
Hazardous weather outlook, Jul 13, 11:30 AM MDT, 9 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1130 AM MDT Thu Jul 13 2023 COZ058>089-093>099-141730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1130 AM MDT Thu Jul 13 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Over the southeast plains along and east of a Limon to La Junta to Kim line, scattered thunderstorms are expected this afternoon and evening, and strong to severe storms are possible, with large destructive hail up to baseball size and wind gusts to 70 mph. One or two of the strongest storms may also be capable of producing a tornado as well. Further west along the I-25 corridor and over the eastern mountains, outflow from convection on the plains may spark a round of strong to severe storms late this afternoon into the evening, with hail up to golfball size and wind gusts over 60 mph. Over the mountains and interior valleys, isolated to scattered thunderstorms are expected this afternoon and evening, with lightning, gusty winds to 45 mph and small hail the main storm risks. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A cooler and wetter end to the week and start to the weekend can be expected across southern Colorado Friday and Saturday. Isolated to scattered rain showers and thunderstorms are expected each day. Stronger storms, particularly across the eastern plains, will be capable of producing large hail and strong winds. Elevated fire weather conditions are expected over the western mountains, the San Luis Valley, and the Upper Arkansas River Valley Friday through mid next week, given gusty winds and low daytime humidities, though conditions become less widespread mid next week. Much above average temperatures are becoming increasingly likely for next week. These temperatures could increase the heat risk and heated related issues for the region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 10/10
In the hours before
Local storm report, Jul 13, 7:31 PM MDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
731 PM MDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM Tornado 12 WNW Campo 37.18N 102.78W
07/13/2023 Baca CO Fire Dept/Rescue
Brief touchdown, which lasted 30 seconds.
&&Special weather statement, Jul 13, 7:31 PM MDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 731 PM MDT Thu Jul 13 2023 COZ086-140200- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 731 PM MDT Thu Jul 13 2023 ...A strong thunderstorm will impact portions of northeastern Pueblo County through 800 PM MDT... At 730 PM MDT, Doppler radar was tracking a strong thunderstorm near Pueblo Depot, or 12 miles northeast of Pueblo, moving east at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Pueblo Depot. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. && LAT...LON 3829 10446 3836 10448 3846 10423 3829 10415 TIME...MOT...LOC 0130Z 258DEG 23KT 3834 10441 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH PS
Special weather statement, Jul 13, 7:35 PM MDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Pueblo CO 735 PM MDT Thu Jul 13 2023 COZ072-074-075-087-088-140200- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 735 PM MDT Thu Jul 13 2023 ...A cluster of developing strong thunderstorms will impact portions of south central Huerfano and western Las Animas Counties through 800 PM MDT... At 734 PM MDT, Doppler radar was tracking a strong thunderstorm over La Veta, or 7 miles northeast of Spring Burn Scar south of Highway 160 in Huerfano county, moving southeast at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Indian Creek on the southeastern Spring Burn Scar, Spring Burn Scar south of Highway 160 in Huerfano county, eastern Spring Burn Scar north of Highway 160, Walsenburg, La Veta and Spanish Peaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 800 PM MDT for southeastern Colorado. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. && LAT...LON 3744 10514 3769 10510 3766 10475 3732 10483 TIME...MOT...LOC 0134Z 296DEG 18KT 3755 10502 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH PS
Local storm report, Jul 13, 7:53 PM MDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
753 PM MDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM Tornado 1 SW Campo 37.09N 102.59W
07/13/2023 Baca CO Fire Dept/Rescue
Brief touchdown. Lasted 20 seconds.
&&Local storm report, Jul 13, 7:54 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
754 PM MDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM Tstm Wnd Dmg 2 NE Pritchett 37.39N 102.83W
07/13/2023 Baca CO Public
Pole snapped.
&&Special weather statement, Jul 13, 8:25 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
825 PM MDT Thu Jul 13 2023
COZ088-140300-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
825 PM MDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of northwestern Las
Animas County through 900 PM MDT...
At 825 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Tyrone, or 32 miles north of Trinidad, moving east
at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM MDT for southeastern
Colorado.
&&
LAT...LON 3756 10450 3766 10450 3775 10420 3754 10418
TIME...MOT...LOC 0225Z 262DEG 15KT 3763 10443
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 64 min |
| Jul 13, 6:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 13, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 28 min |
| Jul 13, 6:20 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Jul 13, 6:35 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 25 min |
| Jul 13, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 50 min |
| Jul 13, 6:45 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 13, 6:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jul 13, 6:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 66 min |
| Jul 13, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Jul 13, 7:02 PM MDT | Tornado Warning | PUB | Baca | 43 min |
| Jul 13, 7:14 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Jul 13, 7:18 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 42 min |
| Jul 13, 7:31 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 13, 7:34 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| Jul 13, 7:35 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jul 13, 7:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 63 min |
| Jul 13, 8:02 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 43 min |
| Jul 13, 8:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jul 13, 8:34 PM MDT | Tornado Warning | PUB | Las Animas | 26 min |
| Jul 13, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jul 13, 9:04 PM MDT | Tornado Warning | PUB | Las Animas | 26 min |
| Jul 13, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jul 13, 9:26 PM MDT | Tornado Warning | PUB | Las Animas | 34 min |
| Jul 14, 4:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 14, 5:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 14, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.